# SDR REXA2014060300551

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 22,689 hours, 19,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT STRIP ON FWD FLOORBOARD NOT LIGHTING UP.  PEELING UP IN THE FRONT.  RESEATED CONNECTOR & SECURED FLOOR TRACK LIGHT STRIP COVER IAW AMM 25-60-10.
